Agranulocytosis due to thiacetazone

Gupta, S.K.; Bedi, R.S. and Maini, V.K. (1983) Agranulocytosis due to thiacetazone. Indian Journal of Tuberculosis, 30 (4). pp. 146-148.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
208 Kb

Abstract

Out of 6819 cases of pulmonary tuberculosis who had taken Isoniazid and Thiacetazone with or without Streptomycin for at least 4 months, 5 developed agranulocytosis. In 4 cases, thiacetazone was the offending drug, whereas in fifth case the exact cause of agranulocytosis could not be ascertained.

EPrint Type:Article
Uncontrolled Keywords:Pulmonary Tuberculosis, Isoniazid, Streptomycin, Thiacetazone, Streptomycin, Agranulocytosis
Subjects:Organic Chemicals > Hydrazines > Isoniazid
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
Hemic and Lymphatic Diseases > Hematologic Diseases > Leukocyte Disorders
ID Code:2722
Deposited By:Mrs Naina Pandita
Deposited On:11 March 2008

Archive Staff Only: edit this record